# SDR SWAA2022113068545

- Difficulty date: November 7, 2022
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N263WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32520
- Aircraft time: 49,174 hours, 29,437 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP EMERGENCY EXIT LIGHT BATTERY PACK LT SIDE AT PASSENGER CABIN (1 EA) 2022-559981.  REPLACED EMERGENCY EXIT LIGHT BATTERY PACK LT SIDE AT PASSENGER CABIN (1 EA) IAW  AMM 33-51-06-960-805 ; TEST IS GOOD.
